Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took two 200mg caffeine tablets, two Excedrin migraines, and

I took two 200mg caffeine tablets, two Excedrin migraines, and 60mg Vyvanse in a short period of time. I feel really really bad. I took 25ng hydroxizine to try to slow down. Idk what to do. I puked, i feel shaky and sweaty and like I could keep puking. Help?
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My name is Skye. I m 18 years old. I took a single dose of Mucinex Maximum Strength around 4 because i have a horrible cold at the moment and then took a single dose of two Excedrin Migraine around 6:30 because I had a migraine, obviously. I m normally really cautious when it comes to taking more than one type of medicine in a certain period of time. I usually wait till it says on the medicine directions that it would safe to take another dose of that medicine, that way I know it has taken it s course for the most part. Only then would I take anything else. I didn t check the time before I took the Excedrin until i started feeling very tired almost like i was going to pass out i have become very out of it, disoriented, not necessarily confused though. My entire body is numb, and it s almost as if I m in a haze... I m just a little worried about the interaction between these medicines. or if it could possibly be something else. I do also have rheumatoid arthritis and today my neck was bothering me which has happened before. When it happened before it got to the point where it was moving out of place causing ti to pinch nerves and such which in turn caused numbness but it was never anything like this. at the moment i don t feel any pain though.

doctor1 MD

I suffer migraines and have an attack after having a tummy bug, I have taken 4 50mg sumpatripin tablets it helps but after a few hours the headache comes back, can I take another tablet? I last took a tablet 6 hours ago and the other three over the last two days. thanks

doctor1 MD

Hi my daughter has chronic daily migraines and for the last two weeks has had such horrible ones that she has had to take I matrix or Excedrin migraine every day and now is in the rebound headache cycle. I have no doctor for her except her GP and he does not know what to do to help her. She needs something to break the cycle but is allergic to steroids. What can I do? Hospitals here are no help and she is at the end of her rope and I fear what will happen if I can not get her any help.

Loading Online Doctors....